Pacific Journal of Mathematics

Products of positive definite matrices. I.

C. S. Ballantine

Article information

Source
Pacific J. Math., Volume 23, Number 3 (1967), 427-433.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102991719

Mathematical Reviews number (MathSciNet)
MR0219555

Zentralblatt MATH identifier
0211.35302

Subjects
Primary: 15.60

Citation

Ballantine, C. S. Products of positive definite matrices. I. Pacific J. Math. 23 (1967), no. 3, 427--433. https://projecteuclid.org/euclid.pjm/1102991719


Export citation

References

  • [1] C. S. Ballantine, A semigroup generated by definite matrices, J. Analyse Math. 12 (1964), 257-275.

See also

  • II : C. S. Ballantine. Products of positive definite matrices. II. Pacific Journal of Mathematics volume 24, issue 1, (1968), pp. 7-17.
  • C. S. Ballantine. Products of positive definite matrices. {III}. III [MR 38 #5816] J. Algebra 10 1968 174--182.
  • Charles S. Ballantine. Products of positive definite matrices. {IV}. IV [MR 41 #1766] Linear Algebra and Appl. 3 1970 79--114.